Uncategorized

Anti Depression Medicine Caused Him To Gain Weight And That Is Depressing

I do not want to provide any medical advice in this article concerning medications and I am certainly not advocating that someone read this article and self prescribe medication. The purpose of this article is to make you stop and take a moment and think about how your medication may be affecting your diet.

Before you make any changes please consult a doctor. With this statement, please do not blindly walk into a doctor’s office and lap up the advice as if it is law from God. Medicine is a business and doctors are people. Prescriptions are products and everyone’s goal is to take your money. Learn for yourself and ask pointed questions and seek valid and legitimate answers that apply to your life. As you wait in the doctor’s office remember an HMO is a business and you are the commodity and the more of you a doctor can see in a day, the more money they make. If you have to, slow the process down and force the time be taken to https://www.rxmegashop.com/ address your concerns.

A person very close to me has been attempting to lose weight and has had no success and this has been very depressing for this person. This person, I will call Adam, forgot to take his anti-depression medication for two days. This medication is called EFFEXOR. This lack of medication caused Adam to feel sick. By sick I mean withdrawal: nausea, anxiety , just felt twitchy all the time, bouts of crying, dizziness/vertigo, headache, eye problems (light sensitive, slow focusing). The list is quite extensive and downright scary. I suggest you perform a search on Google and the side effects should grab your attention also.

All the scary aside I want to bring out the point that one of the side effects is that it causes you to gain weight. This is ironic because Adam is on this medication because he suffers from depression. He feels as if part of this depression is caused by being overweight. The medication to prevent him from being depressed is helping him gain weight and drives him deeper into depression!

I have spent the last two days with Adam and he is having trouble speaking coherent thoughts and suffers from vertigo and massive headaches. Adam has taken it upon himself after speaking with his doctor to go cold turkey. I feel horrible watching this and it reminds me of all the shows I have watched where people were withdrawing from heroine. Cold turkey is not the prescribed method but it is the route Adam has chosen.

So please, educate yourself as to how those pills you take everyday are influencing your weight problem. Adam found out that the little pill overpowered all of his efforts at dieting.